On the rate of convergence of unconstrained optimization algorithms that use a decomposition in uniformly independent subspaces

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)127-141
Number of pages15
JournalAnnales de la Societe Scientifique de Bruxelles
Volume92
Issue number3
Publication statusPublished - 1978

Cite this

@article{62debad936274c7d8e2998020d555f77,
title = "On the rate of convergence of unconstrained optimization algorithms that use a decomposition in uniformly independent subspaces",
author = "Philippe Toint and Jean-Jacques Strodiot",
year = "1978",
language = "English",
volume = "92",
pages = "127--141",
journal = "Annales Soci{\'e}t{\'e} Scientifique de Bruxelles",
number = "3",

}

TY - JOUR

T1 - On the rate of convergence of unconstrained optimization algorithms that use a decomposition in uniformly independent subspaces

AU - Toint, Philippe

AU - Strodiot, Jean-Jacques

PY - 1978

Y1 - 1978

M3 - Article

VL - 92

SP - 127

EP - 141

JO - Annales Société Scientifique de Bruxelles

JF - Annales Société Scientifique de Bruxelles

IS - 3

ER -